| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 12, 2017, no. 9-12


Subhash Bagui, K. L. Mehra
      Convergence of binomial to normal: multiple proofs
      International Mathematical Forum, Vol. 12, 2017, no. 9, 399-411
      https://doi.org/10.12988/imf.2017.7118

Yanfang Zhang, Yi Gui
      Strong convergence theorem for split equilibrium problem and fixed point problem in Hilbert spaces
      International Mathematical Forum, Vol. 12, 2017, no. 9, 413-427
      https://doi.org/10.12988/imf.2017.69121

Rafael Jakimczuk
      Diophantine equations. Elementary methods
      International Mathematical Forum, Vol. 12, 2017, no. 9, 429-438
      https://doi.org/10.12988/imf.2017.7223

Boaz Cohen
      The structure of the n-th roots of unity in residue rings of prime ideals P over p in algebraic number fields
      Part I: n-th roots of unity when p \nmid n

      International Mathematical Forum, Vol. 12, 2017, no. 9, 439-455
      https://doi.org/10.12988/imf.2017.7220

Boaz Cohen
      The structure of the n-th roots of unity in residue rings of prime ideals P over p in algebraic number fields
      Part II: n-th roots of unity when P||(p)

      International Mathematical Forum, Vol. 12, 2017, no. 10, 457-468
      https://doi.org/10.12988/imf.2017.7221

Ts. P. Kovacheva
      Life tables - key parameters and relationships between them
      International Mathematical Forum, Vol. 12, 2017, no. 10, 469-479
      https://doi.org/10.12988/imf.2017.7225

Peter V. Danchev
      The complete characterization of invo-fine rings
      International Mathematical Forum, Vol. 12, 2017, no. 10, 481-484
      https://doi.org/10.12988/imf.2017.7224

Esmat Noroozi, Maryam Reshadi
      A development of relative efficiency measure in dynamic framework of DEA
      International Mathematical Forum, Vol. 12, 2017, no. 10, 485-491
      https://doi.org/10.12988/imf.2017.611146

Xinjian Zhang, Yong Xu
      Finite groups with weakly s-embedded subgroups
      International Mathematical Forum, Vol. 12, 2017, no. 10, 493-503
      https://doi.org/10.12988/imf.2017.7226

Ibrahim Isa Adamu
      Reorder quantities for (Q,R) inventory models
      International Mathematical Forum, Vol. 12, 2017, no. 11, 505-514
      https://doi.org/10.12988/imf.2017.610142

Yacine Benhadid, Yousuf A. Alkhezi
      Clifford geometric algebra and compact wavelet support
      International Mathematical Forum, Vol. 12, 2017, no. 11, 515-525
      https://doi.org/10.12988/imf.2017.7228

Maryam Mast Zohouri
      On the annihilation of local cohomology modules
      International Mathematical Forum, Vol. 12, 2017, no. 11, 527-530
      https://doi.org/10.12988/imf.2017.7110

G. Dattoli, B. Germano, S. Licciardi, M. R. Martinelli
      On an umbral treatment of Gegenbauer, Legendre and Jacobi polynomials
      International Mathematical Forum, Vol. 12, 2017, no. 11, 531-551
      https://doi.org/10.12988/imf.2017.6789

Christos E. Kountzakis, Alessandro Migliavacca, Luisa Tibiletti, Mariacristina Uberti
      When does financial leverage create economic value?
      International Mathematical Forum, Vol. 12, 2017, no. 12, 553-558
      https://doi.org/10.12988/imf.2017.7334

Reza Farhadian, Rafael Jakimczuk
      On a new conjecture of prime numbers
      International Mathematical Forum, Vol. 12, 2017, no. 12, 559-564
      https://doi.org/10.12988/imf.2017.7335

G.G. Hamedani
      Characterizations and infinite divisibility of certain 2016-2017 univariate continuous distributions II
      International Mathematical Forum, Vol. 12, 2017, no. 12, 565-609
      https://doi.org/10.12988/imf.2017.7440


Journals | Books | Author guidelines